# SDR CA080623011

- Difficulty date: June 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt, Dornemargln
- Component part number: ELT61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PERFORMING THE ANNUAL TESTS REQUIRED BY CAR 571 APPENDIX G FOUND G SWITCH WOULD NOT ACTIVATE. ELT REPLACED WITH SERVICEABLE UNIT.
